MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DEVICE,ACCESS,20MM,MULTI-DOSE VIAL

Medline Industries, LP MEDLINE; DEVICE,ACCESS,20MM,MULTI-DOSE VIAL
Catalog Number DYNDTN0601ACS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "my bottles are dripping on my hands when i¿m drying vitamins up.Which if they¿re dripping out then it¿s a contamination.".
 
Additional Manufacturer Narrative
The customer reported bottles were dripping on hands when drying vitamins up, and according to the facility, "it slowed down on leaks".The customer did not provide the sample for evaluation, only the picture was provided, and medline was not able to investigate the issue without the physical sample.At this time, the complaint cannot be confirmed.A root cause was not identified; the division will continue to monitor this issue for trending, and there was no confirmed medical intervention or serious injury reported related to this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DEVICE,ACCESS,20MM,MULTI-DOSE VIAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50852766
Report Number1417592-2026-47270
Device Sequence Number15936685
Product Code FPA
UDI-Device Identifier40884389191003
UDI-Public40884389191003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN0601ACS
Device Lot Number240264428
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown